# SDR HALA2011072300330

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 31,954 hours, 6,034 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LUI
- Part serial: 133979
- Condition: Failed
- Part time: 8,260 hours, 1,470 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MESSAGE "CAPT PITOT" IN-FLT.  REPLACED CAPT PRIMARY PITOT/STATIC PROBE.  GROUND OPS CHK OK IAW AMM 34-11-01.  LEAK CK OK AMM 30-31-00.
